# SDR FDEA202307191278

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327921320100
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR74 - FR75, -Y1137.1 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM SUPPLEMENT 53-10-16 FIG.202.  EO 6-5100-7-5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
